# SDR 96ZZZX5017

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3161W
- Make and model: Beech V35B
- Aircraft serial: D9572
- Propeller: Mcauly 3A32C76
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bearing Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REMOVED THE PROPELLER FOR INSPECTION AND FOUND ALL THE BEARINGS, BEARING RACE FOR THE BLADES, WERE TOTALLY CORRODED AND THE PISTON AND SPRING AND THE DOME WERE TOTALLY UNSERVICEABLE.
